# SDR FDEA201104081462

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misinstalled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOCK FASTENER FOUND WITH NO EDGE DISTANCE STA 1183 FWD SIDE OF BULKHEAD WL 163, LBL 24   VERTICAL BEAM.  ACCOMPLISHED REPAIR AT BS 1183 VERTICAL BEAM IAW EA 7-5310-123591.
